MathSciNet Relay Station
MathSciNet bibliographic data
MR1998347 33C20
Miller, Allen R. On a Kummer-type transformation for the generalized hypergeometric function $\sb 2F\sb 2$. J. Comput. Appl. Math. 157 (2003), no. 2, 507–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement